Homeopathic remedies
🔍       Basket Empty

i About Homeopathics
Homeopathy Forum
Remedy Finder App🛒 Remedy Store
Homeopathic Remedies Homeopathy Forum

 

 

Remedies:

Arsenicum Album: $6.50Boiron QuietudeŽ: $9.49Hylands Calm N Restful: not available in . Available Hylands Calms: $9.99Hylands Calms Forte: $7.99Hylands Sleep: $10.59Stress - Be Gone: $9.99

 

Homeopathy Forum

Arsenicum album for Insomnia - growing immune to medicine?

Hi,

My father, aged 70, was prescribed Ars Alb for his chronic insomnia (since 30 years). Incidentally, I was able to read the description of Ar Alb patient as described by Dr Philip Bailey and it is a perfect fit, no doubt that his personality is Ars Alb.

He was recommended Ars Alb 30 and Ars Alb 6, alternating, and to take before sleeping and during the night again, if he woke up and found it hard to go to sleep. It worked perfectly.

Then, since he also has diabetes, he was recommended two doses of Ars Alb 1M, and after an interval one dose of Ar Alb 10M, in what was supposed to be a progressive treatment of his diabetes.

Since taking Ars Alb 10M, the Ars Alb 30 /6 at night seem to have stopped working. He is not dropping off as before.

I need a second opinion, please help.

Thanks,


Charu
 
  cbahri on 2012-04-09
This is an internet forum. Assume posts are not from medical professionals.
This is a terrible use of potencies. What is your homoeopath doing? This is completely against the guidelines for potency selection.

You should be starting with ONE potency only, and utilizing that until it clearly no longer works. Then, depending on how the disease or problem has changed, you would select either a higher or lower potency, preferably one step up or down from where you just were.

There is no way to know what has happened here. No case, no symptoms, no details, no reports before and after each dose, means there is nothing to work with, no way to assess things.

A patient will only ever need one potency at a time. Using multiple potencies will create chaos in a case. Each potency literally causes the patient to resonate at that same level. By going up and down you are either removing sensitivity to the potency, or enhancing it. I could not guess at this point what has happened to him. Someone needs to retake the case properly, and prescribe more carefully.
 
brisbanehomoeopath 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.